Table 2

 Diagnoses associated with ADEs, potential ADEs, or medication errors

DiagnosesICD-9 code
Polyneuropathy due to drugs357.6
Other specified gastritis535.4
Nephritis and nephropathy583.9
Contact dermatitis due to drug692.3
Dermatitis due to drug693.0
Urticaria708
Late effect of poisoning due to drug909.0
Poisoning by
    Antibiotics960
    Other anti-infective agents961
    Hormones and synthetic substitutes962
    Systemic agents963
    Agents that affect blood964
    Analgesics and antipyretics965
    Anticonvulsants/antiparkinsonian drugs966
    Sedatives and hypnotics967
    Other central nervous system depressants968
    Psychotropic agents969
    Central nervous system stimulants970
    Drugs primarily affecting autonomic nervous system971
    Cardiovascular drugs972
    Gastrointestinal tract drugs973
    Water, mineral, and uric acid metabolism drugs974
    Agents acting on muscles and respiratory tract975
    Topical agents976
    Other and unspecified drugs977
Anaphylactic shock, not elsewhere classified995.0
Adverse effect of drug, not elsewhere specified995.2